| Model Number |
Z800 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the affected device.
Event or Problem Description
On (b)(6) 2021, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on (b)(6) 2021 and reported that "pump (b)(4) was not infusing in the correct time.Was infusing to slow." the device operator was a registered nurse.Medication being infused was unknown.There was a patient involved.The patient was not harmed or injured.
Additional Manufacturer Narrative
The service provider provided the investigation report on 03/19/2021.The actual device was tested.The pump failed the flow rate testing with a flow rate deviation of -5%.The reported issue was confirmed.The pump was calibrated and tested to meet full specification.
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2021-00005).